# SDR CALA2013120993576

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,931 hours, 24,327 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE INTERNAL SKIN CORRODED AROUND OUTFLOW VLV FR 65 - 66, STRINGER 30R - 31R.  EXTERNAL DOUBLER REPAIR ACCOMPLISHED IAW SRM 53-41-11 FIGURE 207.
